# SDR CALA2023110603298

- Difficulty date: October 25, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 74,420 hours, 26,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Sta 312-328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0288) CRACKED INTERCOSTAL IN MAIN DECK FLOOR STRUCTURE BETWEEN STA 312-328, RBL 32 INTERCOASTAL PN 141A5410U12 REPLACED ON MAIN DECK FLOOR STRUCTUR E BETWEEN STA 312-328, RBL 32" PER BOEING SRM 51-40-02-0G-0 PAR 7.C. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4101 NR 3511 1 BY MECH V940458 INSP AQC062.
